MAUDE Adverse Event Report: EBI, LLC. ORTHOPAK ASSEMBLY; STIMULATOR, ORTHOPAK, NONIVASIVE

EBI, LLC. ORTHOPAK ASSEMBLY; STIMULATOR, ORTHOPAK, NONIVASIVE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: (b)(6) 2021.Medical product: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the sales rep.((b)(6)) "i have a question on the bone stimulator on susie vondra.After using it, she experienced some pain and swelling." dr.(b)(6) was wondering if the device itself has any vibration to it which may have caused the pain since the fracture is displaced?.
 
Event or Problem Description
It was reported by the sales rep.((b)(4)) "i have a question on the bone stimulator on (b)(6).After using it, she experienced some pain and swelling.Dr.(b)(6) was wondering if the device itself has any vibration to it which may have caused the pain since the fracture is displaced? ".The orthopak device was not returned for evaluation.
 
Additional Manufacturer Narrative
Corrections - b4 date of this report added, b5: updated the product was not returned for evaluation, d3 manufacturer address and email address, g1: contact office and manufacturer site, g6 type of report, h6 method.Additional information - h4: device manufacture date, h6: investigation type, findings, and conclusions, h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.

Brand Name
ORTHOPAK ASSEMBLY
Common Device Name
STIMULATOR, ORTHOPAK, NONIVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key12384366
Report Number0002242816-2021-00155
Device Sequence Number3528286
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1067718
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic